# SDR AWXA0001409

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 59,313 hours, 44,098 cycles
- Engine: Pwa JT8D15
- Engine time: 39,569 hours, 36,419 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 15720090009
- Part serial: 8371
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SAT - ABORTED TAKEOFF - 2/16/01 - ON TAKEOFF ROLL THE AIRCRAFT EXPERIENCED A COMPRESSOR STALL; THE TAKEOFF WAS ABORTED UNDER 60 KTS, THE CREW WAS NOT ABLE TO DETERMINE WHICH ENGINE STALLED, SO BOTH ENGINES WERE INSPECTED.  NO DEFECTS WERE FOUND ON NR 2 ENGINE; NR 1 ENGINE HAD 6TH STAGE COMPRESSOR BLADE DMG BEYOND LIMITS AND WAS REPLACED.
